MAUDE Adverse Event Report: U&I CORPORATION ASPIRON S ACP SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS (KWQ), PRODUCT CODE: KWQ

U&I CORPORATION ASPIRON S ACP SYSTEM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS (KWQ), PRODUCT CODE: KWQ
Model Number FCA2049
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is an adverse event occured in the united states on (b)(6) 2020.During the surgery with the aspiron s acp system (fca2049), the screw pulled through the plate.The plate was immediately removed from the patient and replaced with a same size product to complete the operation.The product of the issue has been returned, and the dhr(device history record) of it has confirmed that there is no problem.We are currently investigating the specific cause of the issue, and sales of suspension has been notified to us importer until a cause of the issue is figured out.And correction is completed.We will investigate the cause and if there is any further follow-up, it will be reported.
 
Event or Problem Description
This is an adverse event occured in the united states on (b)(6) 2020.During the surgery with the asperons acp system (fca2049), the screw pulled through the plate.The plate was immediately removed from the patient and replaced with a same size product to complete the operation.

Brand Name
ASPIRON S ACP SYSTEM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS (KWQ), PRODUCT CODE: KWQ
Manufacturer (Section D)
U&I CORPORATION
20, sandan-ro, 76beon-gil
uijeongbu, gyeonggi-do 11781
KS  11781
MDR Report Key10312000
Report Number9617297-2020-00005
Device Sequence Number2297295
Product Code KWQ
UDI-Device Identifier08800037503824
UDI-Public(01)08800037503824(11)190824(10)19H12004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberFCA2049
Device Catalogue NumberFCA2049
Device Lot Number19H12004
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date07/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;